MAUDE Adverse Event Report: Medline Industries MEDLINE; DBD-ROBOTIC CABG

Medline Industries MEDLINE; DBD-ROBOTIC CABG
Catalog Number DYNJ83376A
Medical Device Problem Code Unsealed Device Packaging (1444)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/17/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that "breather pouch unsealed.".
 
Additional Manufacturer Narrative
The account reported a "breather pouch - open/incomplete seal." a photo and a physical sample were received for one pack; the tyvek portion was observed completely open, no additional tears or pops were noted, finished good production records and finished good pack build were reviewed, and pack stock check found no issues while component stock check found no inventory.The reported open seal was confirmed by the sample evaluation.It is likely that the pack was mishandled and opened at some point after assembly, and with the information provided medline was not able to confirm at what point the damage occurred; a risk assessment was completed and the incident was found to be acceptable.There were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available this report will be reopened and reevaluated.This medical device report (mdr) is being submitted as part of retrospective review activities, which include review of historical data in accordance with regulations at 21 cfr part 803.The information included in this mdr reflects the information reasonably known to the manufacturer at the time of this retrospective review and submission.

Brand Name
MEDLINE
Common Device Name
DBD-ROBOTIC CABG
Manufacturer (Section D)
Medline Industries
three lakes drive
northfield IL 60093 -275
Manufacturer Contact
konstantina callas
three lakes drive
northfield, IL 60093--275
MDR Report Key50265482
Report Number1417592-2026-17781
Device Sequence Number10596334
Product Code OEZ
UDI-Device Identifier40195327365784
UDI-Public40195327365784
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 08/14/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberDYNJ83376A
Device Lot Number23IBU547
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer05/22/2024
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/17/2024
Initial Report FDA Received Date08/16/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown